On \(\tau_T\) semigroups of probability distribution functions II. (English) Zbl 0386.22005


22A20 Analysis on topological semigroups
60E05 Probability distributions: general theory
62P99 Applications of statistics
Full Text: DOI EuDML


[1] Aczél, J.,Sur les opérations définies pour nombres réels. Bull. Soc. Math. France,76 (1949), 59–64.
[2] Feller, W.,An introduction to probability theory and its applications, v. 2. John Wiley & Sons, New York, 1957. · Zbl 0077.12201
[3] Hofmann, K. H. andMostert, P. S.,Elements of compact semigroups. C. Merrill, Colombus, Ohio, 1966.
[4] Krasnoselskii, M. A. andRuticki, Ya. B.,Convex functions and Orlicz spaces. P. Noordhoff, Ltd. Groningen, The Netherlands, 1961.
[5] Ling, C. H.,Representation of associative functions. Publ. Math. Debrecen12 (1965), 189–212. · Zbl 0137.26401
[6] Lukacs, E.,A survey of the theory of characteristic functions. Advances Appl. Probability4 (1972), 1–38. · Zbl 0272.60012
[7] Mostert, P. S. andShields, A. L.,On the structure of semigroups on a compact manifold with boundary. Ann. of Math.65 (1957), 117–143. · Zbl 0096.01203
[8] Moynihan, R.,On the class of {\(\tau\)} T semigroups of probability distribution functions. Aequationes Math.,12 (1975), 249–261. · Zbl 0309.60013
[9] Natanson, I. P.,Theory of functions of a real variable. v. 2. Ungar Publ. Co., New York, 1955. · Zbl 0064.29102
[10] Paalman-de Miranda, A. B.,Topological semigroups. Mathematical Centre Tracts, No. 11, Mathematisch Centrum Amsterdam, 1964. · Zbl 0136.26904
[11] Schweizer, B.,Multiplications on the space of probability distribution functions. Aequationes Math.,12 (1975), 156–183. · Zbl 0305.22004
[12] Schweizer, B., andSklar, A.,Operations on distribution functions not derivable from operations on random variables. Studia Math. T. L.II (1974), 43–52. · Zbl 0292.60035
[13] Šerstnev, A. N.,The notion of a random normed space. Doklady Academia Nauk, S.S.S.R.,149, (2) (1963), 280–283 [Translated in Soviet Math.4 (2), 388–391.]
[14] Sibley, D. A.,A metric for weak convergence of distribution functions. Rocky Mountain J. Math.1 (1971), 427–430. · Zbl 0245.60007
[15] Sklar, A.,Fonctions de répartition à n dimensions et leurs marges. Public. Inst. Statist. Univ. Paris8 (1959), 229–231. · Zbl 0100.14202
[16] Willard, S.,General topology. Addison-Wesley, Reading, MA., 1970. · Zbl 0205.26601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.